Alert archive / Nebraska / Red Flag Warnings in 2013
Red Flag Warning 1, NWS North Platte, NE
NWS North Platte, NE issued this red flag warning at Mar 18, 2013, 1:46 AM MDT for 5 counties in Nebraska. It took effect at Mar 18, 2013, 10:00 AM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 18, 2013, 1:46 AM MDT (07:46 UTC)
- In effect from
- Mar 18, 2013, 10:00 AM MDT
- Expired
- Mar 18, 2013, 5:07 PM MDT
- In force
- 7 hr
- Issued by
- NWS North Platte, NE
Counties Chase County, NE, Frontier County, NE, Hayes County, NE, Lincoln County, NE, Perkins County, NE
The radar
The North Platte radar (KLNX), 147 km from the middle of the area, began a volume at 07:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 7.8 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 996 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 330 m²/s²
- 0-3 km storm-relative helicity
- 405 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
703 WWUS83 KLBF 180746 RFWLBF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 246 AM CDT MON MAR 18 2013 .VERY LOW RELATIVE HUMIDITY AND STRONG WIND WILL COMBINE TO PRODUCE DANGEROUS FIRE CONDITIONS TODAY AND THIS EVENING IN SOUTHWEST NEBRASKA. NEZ210-219-181600- /O.NEW.KLBF.FW.W.0001.130318T1600Z-130319T0200Z/ FRENCHMAN BASIN-LOESS PLAINS- 246 AM CDT MON MAR 18 2013 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE LOESS HILLS AND FREN THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CDT THIS EVENING. * AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 210 FRENCHMAN BASIN AND FIRE WEATHER ZONE 219 LOESS PLAINS. * WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 14 PERCENT. * IMPACTS...VERY DRY FUEL AND LOW RELATIVE HUMIDITY WILL MAKE IT EASY FOR FIRES TO START. WITH SUCH STRONG WIND...FIRES THAT MAY START WILL GET OUT OF CONTROL QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/LBF
4 follow-up statements
084 WWUS83 KLBF 180800 RFWLBF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 300 AM CDT MON MAR 18 2013 .VERY LOW RELATIVE HUMIDITY AND STRONG WIND WILL COMBINE TO PRODUCE DANGEROUS FIRE CONDITIONS TODAY AND THIS EVENING IN SOUTHWEST NEBRASKA. NEZ210-219-181600- /O.CON.KLBF.FW.W.0001.130318T1600Z-130319T0200Z/ FRENCHMAN BASIN-LOESS PLAINS- 300 AM CDT MON MAR 18 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE LOESS HILLS AND THE FRENCHMAN BASIN... * AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 210 FRENCHMAN BASIN AND FIRE WEATHER ZONE 219 LOESS PLAINS. * WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 14 PERCENT. * IMPACTS...VERY DRY FUEL AND LOW RELATIVE HUMIDITY WILL MAKE IT EASY FOR FIRES TO START. WITH SUCH STRONG WIND...FIRES THAT MAY START WILL GET OUT OF CONTROL QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/LBF
424 WWUS83 KLBF 181655 AAA RFWLBF URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 1155 AM CDT MON MAR 18 2013 .RELATIVE HUMIDITY AROUND 15 PERCENT AND WINDS GUSTING TO 30 MPH WILL CREATE CRITICAL CONDITIONS FOR FIRE WEATHER THROUGH THIS EVENING ACROSS SOUTHWEST NEBRASKA. NEZ210-219-190100- /O.CON.KLBF.FW.W.0001.000000T0000Z-130319T0200Z/ FRENCHMAN BASIN-LOESS PLAINS- 1155 AM CDT MON MAR 18 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE LOESS HILLS AND THE FRENCHMAN BASIN... * AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 210 FRENCHMAN BASIN AND FIRE WEATHER ZONE 219 LOESS PLAINS. * WINDS...NORTHWEST 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 14 PERCENT. * IMPACTS...DRY FUELS AND LOW RELATIVE HUMIDITY WILL MAKE IT EASY FOR FIRES TO START. WITH THE STRONG WIND...FIRES THAT MAY START WILL GET OUT OF CONTROL QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/LBF BROOKS
803 WWUS83 KLBF 182117 RFWLBF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 417 PM CDT MON MAR 18 2013 .LOW RELATIVE HUMIDITY AND WINDS GUSTING TO 25 MPH ACROSS SOUTHWEST NEBRASKA WILL KEEP FIRE WEATHER CONDITIONS HIGH THROUGH EARLY THIS EVENING. NEZ210-219-190200- /O.CON.KLBF.FW.W.0001.000000T0000Z-130319T0200Z/ FRENCHMAN BASIN-LOESS PLAINS- 417 PM CDT MON MAR 18 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE LOESS HILLS AND THE FRENCHMAN BASIN... * AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 210 FRENCHMAN BASIN AND FIRE WEATHER ZONE 219 LOESS PLAINS. * WINDS...NORTH TO NORTHWEST AT 10 TO 20 MPH WITH GUSTS UP TO 25 MPH. * RELATIVE HUMIDITY...BETWEEN 15 AND 25 PERCENT. * IMPACTS...DRY FUELS AND LOW RELATIVE HUMIDITY WILL MAKE IT EASY FOR FIRES TO START. WITH THE STRONG WIND...FIRES THAT MAY START WILL GET OUT OF CONTROL QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/LBF BROOKS
916 WWUS83 KLBF 182307 RFWLBF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 607 PM CDT MON MAR 18 2013 ...RED FLAG WARNING CANCELLED... .RELATIVE HUMIDITIES CONTINUE TO REBOUND OVER SOUTHWEST NEBRASKA AS DAYTIME TEMPERATURES COOL AND WINDS CONTINUE TO DIMINISH. NEZ210-219-190015- /O.CAN.KLBF.FW.W.0001.000000T0000Z-130319T0200Z/ FRENCHMAN BASIN-LOESS PLAINS- 607 PM CDT MON MAR 18 2013 ...RED FLAG WARNING IS CANCELLED FOR RELATIVE HUMIDITY FOR SOUTHWEST NEBRASKA... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE RED FLAG WARNING. RELATIVE HUMIDITIES CONTINUE TO REBOUND OVER SOUTHWEST NEBRASKA AS DAYTIME TEMPERATURES COOL AND WINDS CONTINUE TO DIMINISH. $$ HTTP://WEATHER.GOV/LBF
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this red flag warning went out at Mar 17, 11:27 PM MDT, 2 hours 19 minutes earlier.
Area forecast discussion, Mar 17, 11:27 PM MDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 1227 AM CDT MON MAR 18 2013 .SYNOPSIS... A VERY DEEP HUDSON BAY LOW IS FCST TO SPLIT IN TWO WITH ONE PIECE DROPPING SOUTH INTO THE GREAT LAKES AND NORTHEAST U.S. WHILE THE OTHER HEADS OFF WEST INTO ALASKA. THE SPLIT IN THE FLOW THEN ALLOWS FOR A HIGH LATITUDE BLOCK TO FORM ACROSS NRN CANADA WHICH IN TIME WILL DROP SOUTH INTO HUDSON BAY. THE CIRCULATION PATTERN SETS UP A LONG WAVE TROF ACROSS THE CNTRL AND ERN U.S. AND A BROAD AREA OF ARCTIC HIGH PRESSURE COVERING CNTRL CANADA AND THE CNTRL U.S. && .UPDATE... ISSUED AT 1107 PM CDT SUN MAR 17 2013 UPDATED TO DROP WIND ADVISORY AND TO CUT BACK ON PRECIPITATION CHANCES OVER WESTERN NEBRASKA. UPDATE ISSUED AT 812 PM CDT SUN MAR 17 2013 UPDATED TO DROP WIND ADVISORY OVER NORTH CENTRAL NEBRASKA. MINOR CHANGES TO TEMPERATURE AND WINDS WITH CURRENT TRENDS. && .SHORT TERM... AT 19Z THE UPPER LEVEL SHORTWAVE TROUGH WAS CENTERED OVER MONTANA AND WYOMING AND PUSHING INTO WESTERN NEBRASKA WITH THE STRONG PV ANOMALY ASSOCIATED WITH THE SYSTEM OVER WESTERN WYOMING. THE SURFACE LOW WAS OVER THE MONTANA/WYOMING/SOUTH DAKOTA INTERSECTION WITH THE WARM FRONT EXTENDING ALONG THE WYOMING/NEBRASKA BORDER INTO COLORADO...WHILE THE COLD FRONT WAS ANALYZED GOING INTO UTAH. WINDS HAVE BEEN BREEZY...BUT HAVE STAYED UNDER WIND ADVISORY CRITERIA OVER NORTH CENTRAL NEBRASKA TODAY AS STRATUS HAS STUCK AROUND...KEEPING THE LOW LEVELS FROM MIXING DOWN THE STRONGER WINDS FROM ALOFT. STILL THINK THERE WILL BE POTENTIAL TO HIT CRITERIA YET THIS AFTERNOON IF THE CLOUDS BREAK UP SO WILL KEEP HEADLINES IN TACT FOR THOSE AREAS. BEHIND THE WARM FRONT...OBSERVATIONS OVER WYOMING HAVE BEEN GUSTING TO AROUND 50 MPH SO WILL CONTINUE WITH THE WIND ADVISORY ACROSS THE PANHANDLE INTO THIS EVENING AS THE WARM FRONT MOVES THROUGH THOSE LOCATIONS. SCATTERED SHOWERS ACROSS WESTERN NEBRASKA SHOULD CONTINUE THROUGH THE EVENING AS THE WHOLE SYSTEM PROGRESSES EAST. EXPECTING TO SEE SOME EMBEDDED ISOLATED THUNDERSTORMS AMONG THE SHOWERS AS WEAK INSTABILITY DEVELOPS DUE TO STEEP LAPSE RATES IN THE MID LEVELS. DIDN/T RAISE PRECIPITATION CHANCES UP TOO MUCH AS THE THOUGHT IS COVERAGE WILL BE FAIRLY SCATTERED WITH THE PASSING ACTIVITY. AS THE COLD FRONT MOVES EAST TONIGHT...ANY PRECIPITATION REMAINING BEHIND THE FRONT WILL LIKELY SWITCH OVER TO SNOW AS THE COLDER AIRMASS MOVES IN. ANY SNOW SHOULD BE VERY LIGHT AS THE STRONGEST FORCING WITH THE SYSTEM FOR PRECIPITATION GENERATION IS ALONG AND AHEAD OF THE FRONTS. THEREFORE...HAVE LITTLE OR NO SNOW ACCUMULATION TONIGHT. THE PRECIPITATION CHANCES WILL COME TO AN END BY 12Z MONDAY MORNING AS THE FORECAST AREA WILL BE IN THE FAVORABLE SUBSIDENT AREA OF THE UPPER JET AND ON THE BACKSIDE OF THE SHORTWAVE TROUGH AS IT LIFTS INTO THE UPPER MISSISSIPPI RIVER VALLEY. BUT WITH THE SUBSIDENCE EXPECTED THROUGH THE DAY...SHOULD GET MIXING TO 850MB TO 700MB AND WITH WINDS AT THOSE LEVELS AROUND 40KTS...IT SHOULD BE ANOTHER WINDY DAY. TEMPERATURES WILL AGAIN BE BELOW NORMAL AS THE AREA SITS UNDER A COLD AIR ADVECTION REGIME WITH A COLD AIRMASS BUILDING INTO THE NORTHERN PLAINS. DESPITE LOTS OF SUNSHINE...HIGHS WILL RANGE FROM THE MID 30S OVER NORTH CENTRAL NEBRASKA TO AROUND 50 IN THE SOUTHWEST. .LONG TERM... MONDAY NIGHT THROUGH WEDNESDAY... IN THE WAKE OF LOW PRESSURE TRACKING THROUGH THE UPPER MIDWEST MONDAY...ARCTIC HIGH PRESSURE WILL BUILD THROUGH THE MISSOURI BASIN. VERY QUICKLY THOUGH...LOW PRESSURE WILL FORM ON THE FRONT ACROSS THE NRN HIGH PLAINS AND TRACK SOUTHEAST ALONG THE FRONT DRAPED ACROSS WRN AND NCNTL NEB. THE LOW IS EXPECTED TO BE SOUTH OF THE FCST AREA DURING THE DAY TUESDAY WITH NORTHWEST WINDS INCREASING TO 15 TO 25 MPH DURING THE AFTN. ARCTIC HIGH PRESSURE WILL THEN BUILD THROUGH THE MISSOURI BASIN TUESDAY NIGHT. LOW PRESSURE REFORMS ACROSS THE NRN HIGH PLAINS WEDNESDAY AFTN. THIS LOW WILL THEN TRACK SOUTH THURSDAY AND BECOME THE BASIS FOR RAIN AND SNOW CHANCES. THE FCST DURING THIS TIME IS DRY AND MAX TEMPERATURES RANGE FROM THE 40S AND 50S SOUTHWEST TO 30S AND 40S NORTHEAST. OVERNIGHT LOWS COULD BE COMPLICATED TUESDAY AND WEDNESDAY MORNINGS. LOW PRESSURE MONDAY NIGHT SHOULD KEEP LOWS IN THE TEENS AND 20S AND SIMILAR READINGS ARE EXPECTED TUESDAY NIGHT AS ARCTIC HIGH PRESSURE WILL BE BUILDING SOUTH. THE NAM SUGGESTS STRATUS MAY FORM ALONG THE ARCTIC FRONT ACROSS NCNTL NEB WEDNESDAY MORNING AND A 35KT LOW LEVEL JET FORMS ACROSS THE CNTL HIGH PLAINS. THE MODEL HOWEVER HOLDS RETURN MOISTURE UP ACROSS WEST TEXAS SO WIDESPREAD CLOUDINESS IS NOT EXPECTED ATTM. THURSDAY MORNING THROUGH SUNDAY... THE GEM...GFS...GEF AND ECM ARE IN VERY GOOD AGREEMENT THAT ARCTIC HIGH PRESSURE WILL CONTINUE TO RIDGE SOUTH THROUGH THE MISSOURI BASIN AND INTO THE MID AND DEEP SOUTH. LOW PRESSURE WILL FORM ON THE FRONT INITIALLY ACROSS THE NRN HIGH PLAINS AND THEN TRACK SOUTH THROUGH CNTL AND WRN HIGH PLAINS. THERE IS UPPER LEVEL SUPPORT FOR RAIN AND SNOW AND IT WOULD APPEAR THE AIR MASS WILL BE SHALLOW ENOUGH FOR SNOW TO DEVELOP FARTHER EAST OFF THE HIGH PLAINS ACROSS WRN AND NCNTL NEB. THE 12Z ECM IS FOLLOWING THE GFS TODAY CUTTING OFF SOME UPPER LEVEL SUPPORT ACROSS CNTL NEB AND FOCUSING SIGNIFICANT SNOW ACROSS NCNTL NEB. SO THE FCST CALLS FOR A CHANCE OF SNOW THURSDAY AND FRIDAY. POPS ARE LIMITED TO 30 PERCENT GIVEN THE WOBBLING THAT IS GOING ON IN THE MODELS. THE TEMPERATURE FCST IS PROBLEMATIC AS THE GEM AND ECM ARE ABOUT 10 DEGREES COLDER THAN THE GFS AND GEF. THE FCST TAKES THE MIDDLE OF THE ROAD. THE GFS COULD VERY WELL BE THE CORRECT MODEL KEEPING THE COLD AIR OFF THE FRONT RANGE AND HANGING THE FRONT ACROSS THE HIGH PLAINS. THE ECM AND GEM COULD EASILY BE TOO COLD AS IT IS DIFFICULT TO DAM UP COLD AIR AGAINST THE FRONT RANGE THIS TIME OF YEAR. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT) ISSUED AT 226 AM CDT MON MAR 18 2013 AREAS OF LIGHT SNOW OR FLURRIES WILL LINGER OVER THE NEBRASKA SOUTH DAKOTA BORDER AND THE WESTERN NEBRASKA SANDHILLS THROUGH THE EARLY MORNING IN STRONG NORTHWEST COLD AIR ADVECTION. BOUNDARY IS EXPECTED TO REMAIN SUFFICIENTLY MIXED TO LIMIT FOG DEVELOPMENT. CEILINGS ARE EXPECTED TO REMAIN VFR AT BOTH KVTN AND KLBF THROUGH MONDAY. STRONG NORTHWEST TO WEST WINDS ARE EXPECTED OVER NORTHERN NEBRASKA THROUGH MONDAY. && .FIRE WEATHER... FIRE WEATHER CONCERNS WILL BE ELEVATED FOR MONDAY ACROSS SOUTHERN NEBRASKA AS STRONG NORTHWEST WINDS COMBINE WITH LOW RELATIVE HUMIDITY DOWN TO AROUND 20 PERCENT IN THE AFTERNOON. TEMPERATURES WILL ONLY RISE INTO THE UPPER 40S TO LOW 50S...WHICH WILL KEEP THE RELATIVE HUMIDITY FROM DROPPING BELOW 15 PERCENT DESPITE DEWPOINTS DOWN IN THE SINGLE DIGITS AND LOW TEENS. WILL MONITOR FORECAST TRENDS FOR CHANGES IN TEMPERATURES AND DEWPOINTS...BUT AT THIS TIME DON/T ANTICIPATE NEEDING A RED FLAG WARNING DUE TO CONDITIONS EXPECTED TO STAY ABOVE CRITERIA AND EVEN IF SOME LOCATIONS WOULD REACH THIS CRITERIA...IT WOULD LIKELY BE VERY SHORT LIVED. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...POWER SHORT TERM...BROOKS LONG TERM...CDC AVIATION...SPRINGER
Hazardous weather outlook, Mar 17, 10:02 PM MDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 1102 PM CDT SUN MAR 17 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-190415- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1102 PM CDT SUN MAR 17 2013 /1002 PM MDT SUN MAR 17 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MP
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 1:53 AM MDT | Wind Advisory | LBF | Blaine, Boyd, Brown, Custer, Garfield, Holt and 4 more | 15 hr |
Nearby
Red Flag Warnings in Nebraska, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.